# SDR UPS97822225

- Difficulty date: February 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 1350-1460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, STR 31L AT 1350-1460, FINGER DOUBLER IS OUT OF LIMITS AFTER CORROSION REMOVAL.  FABRICATED AND INSTALLED REPLACEMENT FINGER DOUBLER IAW SRM 51-1-21, 53-4-1 FIG 17A.
